# SDR UALA2009010500038

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 72,185 hours, 11,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Condition: Faulty
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING INFLATION HOSE IS FLATTENED 12 INCHES AT THE SLIDE COMPARTMENT ELBOW.  SLIDE REPLACED.
